Skip to main content
Research

Publications: Dr Ivan Tomasic

Tomašić I, Wibmer M ( 2022 ) . Difference Galois theory and dynamics . Advances in Mathematics vol. 402 , Article 108328 , 108328 - 108328 .
Džamonja M, Tomašić I ( 2022 ) . GRAPHONS ARISING FROM GRAPHS DEFINABLE OVER FINITE FIELDS . Colloquium Mathematicum vol. 169 , ( 2 ) 269 - 305 .
TOMASIC I, Wibmer M ( 2018 ) . Strongly étale difference algebras and Babbitt’s decomposition . Journal of Algebra
Tomašić I ( 2018 ) . Direct twisted Galois stratification . Annals of Pure and Applied Logic vol. 169 , ( 1 ) 21 - 53 .
Tomašić I ( 2016 ) . Twisted galois stratification . Nagoya Mathematical Journal vol. 222 , 1 - 60 .
Tomašić I ( 2016 ) . Model Theory . Algebra, Logic and Combinatorics ,
TOMASIC I ( 2015 ) . Galois stratification and ACFA . Annals of Pure and Applied Logic
TOMASIC I ( 2013 ) . A twisted theorem of Chebotarev . Proc. London Math. Soc. vol. 2013 , Article pdt034 ,
Tomasic I ( 2011 ) . Twisted Galois stratification . CR MATH vol. 349 , ( 15-16 ) 827 - 830 .
TOMASIC I, Majid S ( 2011 ) . On braided zeta functions . Bull. Math. Sci. vol. 1 , ( 2 ) 379 - 396 .
Tomasic I ( 2009 ) . Fields with measure and automorphism . B LOND MATH SOC vol. 41 , 429 - 440 .
Tomasic I ( 2009 ) . A twisted theorem of Chebotarev . CR MATH vol. 347 , ( 7-8 ) 385 - 388 .
Tomasic I ( 2006 ) . Independence, measure and pseudofinite fields . SEL MATH-NEW SER vol. 12 , ( 2 ) 271 - 306 .
Ryten M, Tomasic I ( 2005 ) . ACFA and measurability . SEL MATH-NEW SER vol. 11 , ( 3-4 ) 523 - 537 .
Tomasic I ( 2004 ) . A new Weil cohomology theory . B LOND MATH SOC vol. 36 , 663 - 670 .
Ben-Yaacov I, Tomasic I, Wagner F ( 2004 ) . Constructing an almost hyperdefinable group . Journal of Mathematical Logic vol. 4 , ( 2 ) 181 - 212 .
Tomasic I ( 2004 ) . Exponential sums in pseudofinite fields and applications . ILLINOIS J MATH vol. 48 , ( 4 ) 1235 - 1257 .
TOMASIC I, Wagner FO ( 2003 ) . Applications of the group configuration theorem in simple theories . Journal of Mathematical Logic vol. 3 , 239 - 255 .
Grossberg R, Kolesnikov A, Tomasic I, Van Dieren M ( 2003 ) . The equality S1=D=R . MATH LOGIC QUART vol. 49 , ( 2 ) 115 - 128 .
Ben-Yaacov I, Tomasic I, Wagner FO ( 2002 ) . The group configuration in simple theories and its applications . B SYMB LOG vol. 8 , ( 2 ) 283 - 298 .